MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CO-SET INJECTATE PROBE CABLE; PROBE, THERMODILUTION

EDWARDS LIFESCIENCES CO-SET INJECTATE PROBE CABLE; PROBE, THERMODILUTION
Model Number 93522
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during use in patient, this co-set injectate probe cable was unable to obtain basal temperature.Then, 0 c degree was used to estimate the cardiac output (co) and the calculation was too high.Values were unable to be used.A note saying: "the injectable thermistor is not connected.0c will be used as the injectable temperature" was displayed.The co was also calculated with fick formula but it was more incorrect way of estimate co since the patient has been there before and it was calculated with thermodilution.There was no allegation of patient injury.Patient demographics were requested and unable to be provided.
 
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Additional Manufacturer Narrative
Updated section d9, h6 (component code), h6 (type of investigation), h6 (investigation findings) and h6 (investigations conclusions).The device was received for evaluation.Complaint could not be confirmed.From visual inspection no physical defects were found, however the expiration date is from 2025-03-08.The cable was connected to our known good unit hem1 monitor, sgm module and 70cc2 cable and to cco simulator to replicate the issue.Basal temperature was obtained from the cco simulator.Temperature obtained from the cable was accurate and the wires were measured and twisted to confirm no cuts or issues with the internal resistance.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.There was no evidence of product nonconformance or labeling/ifu inadequacies identified.During product evaluation, there was no defect found and it was observed that the expiration date on the cable stated 2025-03-08, which is prior to the date of the alleged complaint.Based on the available information there is not sufficient evidence to suggest that the device related issue resulted from incorrect/inadequate labeling/ifu/training manual, use error, or patient/procedural factors.

Brand Name
CO-SET INJECTATE PROBE CABLE
Common Device Name
PROBE, THERMODILUTION
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key22201144
Report Number2015691-2025-04828
Device Sequence Number12673609
Product Code KRB
UDI-Device Identifier00690103003260
UDI-Public(01)00690103003260(17)250308(10)S2109074
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K811399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2025
Device Model Number93522
Device Lot NumberS2109074
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown